# SDR ZZDA2011679

- Difficulty date: September 5, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N175AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32652
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND SEVERAL EMERGENCY LIGHTS INOPERATIVE.  TROUBLESHOT AND FOUND BATTERY PACK AT LOCATION 1675 FAULTY.  REMOVED AND REPLACED BATTERIES AND POWER SUPPLY AS REQUIRED.  OPS CHECKED NORMAL.  WORK PERFORMED IAW B737 AMM 33-51.
